# SDR SWAA2022072531294

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 80,002 hours, 47,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LIGHT EXIT SIGN (LOWER) COVER MISSING / [01] REFERENCE AMM 33-51-01 SECURED LENS COVER. OK FOR SERVICE
